Calpol SixPlus Sugar Free
Calpol 6yrs+ is a strawberry flavoured oral paracetamol suspension and is used for the relief of:
- Fever (Raised temperature).
- Post-immunisation fever.
- Cold & flu symptoms.
- Sore throat.
- Other aches & pains.
Calpol SixPlus comes with a double sided measuring spoon, with a 2 .5 ml and 5 ml measurement.
- This product is suitable for children 6 years and over and for adults who have difficulty in swallowing pain relieving tablets.
- Not recommended for children under 6 years old.
You must be aged over 18 years to purchase this product. Maximum order quantity of one bottle per order. Do not take with any other Paracetamol products. This product is a medicine and can only be sold within Ireland.
- 6-8 years: 5ml dose four times a day.
- 8-10 years: 7.5ml dose four times a day.
- 10-12 years:10 ml dose four times a day.
- 12-16 years: 10-15 ml dose four times a day.
- Adult and 16+: 10-20 ml dose four times a day.
Leave At least 4-6 hours between doses. Do not take more than 4 doses in a 24-hour period.
- Contains paracetamol: Do not give with any other paracetamol-containing products.
- Do not store above 25 ° C.
- Store in original container to protect from sunlight.
- Keep the bottle tightly closed.
- As with all medicines, if you are pregnant or currently taking any other medicine, consult your doctor before taking this product.
- If symptoms persist, consult your doctor
Nationwide; €4.95 or Free Delivery on orders over €38
Northern Ireland; €4.95 or Free Delivery on orders over €38
United Kingdom; €10 (up to 3kg)
International; €20 (up to 3kg)
Click & Collect; Free (ID Required)
All orders shipped in 1-5 business days. International shipping could take up to 10 business days.